Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On steady incompressible three-dimensional hydromagnetic flows


Authors: G. Prasad and T. Singh
Journal: Proc. Amer. Math. Soc. 85 (1982), 79-86
MSC: Primary 76W05; Secondary 53B50
MathSciNet review: 647903
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper certain theorems of theoretical interest have been established with the help of the geometrical properties of Faraday's surface (which is spanned by the flow and field lines). These theorems shed light on the behaviour of steady incompressible hydromagnetic flows. The complex-lamellar acceleration and simple geodesic motion admitted by such flows have also been studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 76W05, 53B50

Retrieve articles in all journals with MSC: 76W05, 53B50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0647903-X
PII: S 0002-9939(1982)0647903-X
Keywords: Hydromagnetic flows, Faraday's surface, complex-lamellar acceleration, simple geodesic motion
Article copyright: © Copyright 1982 American Mathematical Society